# SDR TRBA201120201

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: S5751222720000
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE LEFT OTBD FLAP ASSY SUPPORT. THE ACFT WAS REMOVED FROM SERVICE.   CORROSION WAS FOUND OUT OF LIMITS ON LT OTBD FLAP ASSY SUPPORT.  CLEANED LIGHT SURFACE CORROSION ON LT OTBD FLAP SUPPORT IAW SRM 51-21-42. TREATED, PRIMED AND TOP COATED SUPPORT IAW SRM 51-21-17 AND 51-21-27.
